# SDR ASAA2019111281275

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,469 hours, 14,220 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9509
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 47,472 hours, 14,221 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATES ON RECALL & EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REPLACED THE R/H PACK TCV, LEAK AND OPS CHECK GOOD REF B737-800 AMM 21-51-10/401.
